WestminsterResearch

Items where Author is Yang, Xiaofan

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] RSSPD [feed] Atom
Group by: Date | Item Type | Creators | No Grouping
Jump to: 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 1999
Number of items: 29.

2008

Yang, Xiaofan and Megson, Graham M. and Tang, Yuan Yan and Xing, Yongkang (2008) Largest connected component of a star graph with faulty vertices. International Journal of Computer Mathematics, 85 (12). pp. 1771-1778. ISSN 0020-7160

2007

Yang, Xiaofan and Megson, Graham M. and Liao, Xiaofeng and Cao, Jianqiu (2007) Generalized matching networks and their properties. International Journal of Parallel, Emergent and Distributed Systems, 22 (3). pp. 185-193. ISSN 1744-5760

2006

Yang, Xiaofan and Cao, Jianqiu and Megson, Graham M. and Luo, Jun (2006) Minimum neighborhood in a generalized cube. Information Processing Letters, 97 (3). pp. 88-93. ISSN 0020-0190

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2006) On the maximal connected component of a hypercube with faulty vertices III. International Journal of Computer Mathematics, 83 (1). pp. 27-37. ISSN 0020-7160

Yang, Xiaofan and Megson, Graham M. and Evans, David J. (2006) An oblivious shortest-path routing algorithm for fully connected cubic networks. Journal of Parallel and Distributed Computing, 66 (10). pp. 1294-1303. ISSN 0743-7315

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2006) On two rational difference equations. Applied Mathematics and Computation, 176 (2). pp. 422-430. ISSN 0096-3003

Yang, Xiaofan and Megson, Graham M. and Cao, Jianqiu and Luo, Jun (2006) A lower bound on the size of k-neighborhood in generalized cubes. Applied Mathematics and Computation, 179 (1). pp. 47-54. ISSN 0096-3003

Yang, Xiaofan and Li, Chuandong and Liao, Xiaofeng and Evans, David J. and Megson, Graham M. (2006) Global exponential periodicity of a class of bidirectional associative memory networks with finite distributed delays. Applied Mathematics and Computation, 171 (1). pp. 108-121. ISSN 0096-3003

Yang, Xiaofan and Megson, Graham M. and Xing, Yongkang and Evans, David J. (2006) A novel radix-3/9 algorithm for type-III generalized discrete Hartley transform. Journal of Circuits, Systems, and Computers, 15 (2). pp. 301-312. ISSN 0218-1266

Yang, Xiaofan and Megson, Graham M. and Evans, David J. (2006) Pancyclicity of Möbius cubes with faulty nodes. Microprocessors and Microsystems, 30 (3). pp. 165-172. ISSN 0141-9331

2005

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2005) Maximum induced subgraph of a recursive circulant. Information Processing Letters, 95 (1). pp. 293-298. ISSN 0020-0190

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2005) The locally twisted cubes. International Journal of Computer Mathematics, 82 (4). pp. 401-413. ISSN 0020-7160

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2005) On a non-autonomous difference equation. Applied Mathematics and Computation, 168 (1). pp. 380-388. ISSN 0096-3003

Yang, Xiaofan and Megson, Graham M. and Evans, David J. (2005) A comparison-based diagnosis algorithm tailored for crossed cube multiprocessor systems. Microprocessors and Microsystems, 29 (4). pp. 169-175. ISSN 0141-9331

2004

Yang, Xiaofan and Megson, Graham M. (2004) On the double-vertex-cycle-connectivity of crossed cubes. International Journal of Parallel, Emergent and Distributed Systems, 19 (1). pp. 11-17. ISSN 1744-5760

Yang, Xiaofan and Evans, David J. and Lai, Hongjian and Megson, Graham M. (2004) Generalized honeycomb torus is Hamiltonian. Information Processing Letters, 92 (1). pp. 31-37. ISSN 0020-0190

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2004) On the maximal connected component of hypercube with faulty vertices (II). International Journal of Computer Mathematics, 81 (10). pp. 1175-1185. ISSN 0020-7160

Yang, Xiaofan and Megson, Graham M. (2004) Fault tolerance of Möbius cubes under two forbidden fault set models. International Journal of Computer Mathematics, 81 (8). pp. 909-916. ISSN 0020-7160

Yang, Xiaofan and Evans, David J. and Chen, Bill and Megson, Graham M. and Lai, Hongjian (2004) On the maximal connected component of hypercube with faulty vertices. International Journal of Computer Mathematics, 81 (5). pp. 515-525. ISSN 0020-7160

Yang, Xiaofan and Chen, Bill and Megson, Graham M. and Evans, David J. (2004) Global attractivity in a recursive sequence. Applied Mathematics and Computation, 158 (3). pp. 667-682. ISSN 0096-3003

Yang, Xiaofan and Lai, Hongjian and Evans, David J. and Megson, Graham M. (2004) Global asymptotic stability in a rational recursive sequence. Applied Mathematics and Computation, 158 (3). pp. 703-716. ISSN 0096-3003

Yang, Xiaofan and Megson, Graham M. and Evans, David J. (2004) Locally twisted cubes are 4-pancyclic. Applied Mathematics Letters, 17 (8). pp. 919-925. ISSN 0893-9659

Yang, Xiaofan and Megson, Graham M. and Zhang, Shaomin and Liu, Xiaoping (2004) A solution to the three disjoint path problem on honeycomb meshes. Parallel Processing Letters, 14 (3-4). pp. 399-410. ISSN 0129-6264

Yang, Xiaofan and Megson, Graham M. and Zhang, Shaomin and Liu, Xiaoping (2004) A solution to the three disjoint path problem on honeycomb tori. Parallel Processing Letters, 14 (3-4). pp. 411-422. ISSN 0129-6264

2003

Yang, Xiaofan and Megson, Graham M. and Evans, David J. (2003) A fast diagnosis algorithm for crossed cube connected multicomputer systems under the Maeng-Malek model. In: 4th IEEE workshop on WRT and high level testing, Xi'an, China . (Submitted)

Yang, Xiaofan and Megson, Graham M. (2003) A sufficient condition for pessimistically t/t diagnosable systems with application to cube-connected systems. In: 4th IEEE workshop on WRT and high level testing , Xi'an, China. (Submitted)

Yang, Xiaofan and Zhao , Lijun and Megson, Graham M. and Evans, David J. (2003) A system-level fault diagnosis algorithm based on preprocessing and parallel Hopfield neural network. In: 4th IEEE Workshop on RTL and High Level Testing, 20 - 21 Nov 2003, Xi'an Hotel, Xi'an, China. (Submitted)

1999

Megson, Graham M. and Yang, Xiaofan and Liu, Xiaoping (1999) Honeycomb tori are Hamiltonian. Information Processing Letters, 72 (3-4). pp. 99-103. ISSN 0020-0190

Megson, Graham M. and Liu, Xiaoping and Yang, Xiaofan (1999) Fault-tolerant ring embedding in a honeycomb torus with node failures. Parallel Processing Letters, 9 (4). pp. 551-561. ISSN 0129-6264

This list was generated on Wed Sep 17 09:20:55 2014 BST.